Master your Minecraft
 
 

Special Offers see all

Enter to WIN a $100 Credit

Subscribe to PowellsBooks.news
for a chance to win.
Privacy Policy

Tour our stores


    Recently Viewed clear list


    What I'm Giving | December 1, 2014

    Edward O. Wilson: IMG Edward O. Wilson: What I'm Giving



    At Powell's, we feel the holidays are the perfect time to share our love of books with those close to us. For this special blog series, we reached... Continue »

    spacer
Qualifying orders ship free.
$67.25
New Trade Paper
Ships in 1 to 3 days
Add to Wishlist
available for shipping or prepaid pickup only
Available for In-store Pickup
in 7 to 12 days
Qty Store Section
25 Remote Warehouse Mathematics- Probability and Statistics

This title in other editions

Cambridge Tracts in Mathematics #63: Contiguity of Probability Measures

by

Cambridge Tracts in Mathematics #63: Contiguity of Probability Measures Cover

 

Synopses & Reviews

Publisher Comments:

This Tract presents an elaboration of the notion of 'contiguity', which is a concept of 'nearness' of sequences of probability measures. It provides a powerful mathematical tool for establishing certain theoretical results with applications in statistics, particularly in large sample theory problems, where it simplifies derivations and points the way to important results. The potential of this concept has so far only been touched upon in the existing literature, and this book provides the first systematic discussion of it. Alternative characterizations of contiguity are first described and related to more familiar mathematical ideas of a similar nature. A number of general theorems are formulated and proved. These results, which provide the means of obtaining asymptotic expansions and distributions of likelihood functions, are essential to the applications which follow.

Table of Contents

1. On the concept of contiguity and related theorems; 2. Asymptotic expansion and asymptotic distribution of likelihood functions; 3. Approximation of a given family of probability measures by an exponential family - asymptotic sufficiency; 4. Some statistical applications: AUMP and AUMPU tests for certain testing hypotheses problems; 5. Some statistical applications: asymptotic efficiency of estimates; 6. Multiparameter asymptotically optimal tests.

Product Details

ISBN:
9780521090957
Author:
Roussas, George G.
Publisher:
Cambridge University Press
Location:
Cambridge
Subject:
Probability & Statistics - General
Subject:
Differential Equations
Subject:
Mathematics | Probability and Statistics
Subject:
Algebra - Abstract
Edition Description:
Trade paper
Series:
Cambridge Tracts in Mathematics
Series Volume:
63
Publication Date:
20081131
Binding:
TRADE PAPER
Language:
English
Pages:
264
Dimensions:
5.51x8.50x.59 in. .74 lbs.

Related Subjects

Science and Mathematics » Mathematics » Algebra » Abstract Algebra
Science and Mathematics » Mathematics » Differential Equations
Science and Mathematics » Mathematics » General
Science and Mathematics » Mathematics » Probability and Statistics » General
Science and Mathematics » Mathematics » Probability and Statistics » Statistics

Cambridge Tracts in Mathematics #63: Contiguity of Probability Measures New Trade Paper
0 stars - 0 reviews
$67.25 In Stock
Product details 264 pages Cambridge University Press - English 9780521090957 Reviews:
spacer
spacer
  • back to top

FOLLOW US ON...

     
Powell's City of Books is an independent bookstore in Portland, Oregon, that fills a whole city block with more than a million new, used, and out of print books. Shop those shelves — plus literally millions more books, DVDs, and gifts — here at Powells.com.